# SDR C2XA11SH092

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 145956
- Aircraft time: 14,566 hours, 7,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SHEAR CLIP AT FRAME 65 FOR THE CARGO DOOR CUTOUT FORWARD LOWER CORNER WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW EXPRESSJET EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
